Im on my 3rd week of rebif injections and I’m really struggling to sleep. Day is turning into night on iinjection days I have my injection around 7pm and I sleep for a few hours then I’m wide awake until morning then I sleep until lunch time. Has anyone else experienced this?
Nope. I do mine around midnight, its never kept me awake or feel sleepy just after injecting.
Are you taking any fatigue drugs like Modafinil or Amantadine?
No I take tramadol and amitriptyline but you would think those would help with sleep. That’s why I had assumed rebif was the problem.
Hi I have been on rebif since May and I’ve never had a problem with sleeping. Do mine at about 8pm. Sleep fine. Unsure if this is down to the medication as never heard of sleep problems as a side effect of it. Hope you get some answers. Xxx
I suffered with insomnia a few weeks after starting Rebif but it soon wore off. Frustrating as I was so tired. No tips I’m afraid other than I did stick with it and my sleep returned to normal.
Don’t worry, this happened to me when I started rebif last year. Not sleeping is really horrible. The rebif chap suggested I start injecting in the mornings instead, making the change on a Monday (the start of the three days a week I inject) so it meant I wasn’t injecting twice in 48 hours as I had the weekend in betwen my last evening injection and first morning injection, if that makes sense ! After that I had no more problem with sleeping.
Thanks for all your feedback. I read an old post where someone said morning injections helped. Im due back to work after Christmas holidays and won’t be able to function unless I get back to a normal sleeping pattern. I will speak with MS nurse on Monday and think I will try earlier injections. Such a relief to hear others have had similar problems xx